# SDR AALA200803061

- Difficulty date: December 7, 2008
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 27,024 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321124005
- Condition: Faulted
- Location: Hyd Reservoir
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX INFLIGHT - NUMBER ONE AND TWO ENGINE HYDRAULIC PUMP LOW PRESSURE INDICATIONS CAME ON IN FLIGHT.  LANDED LAX WITHOUT INCIDENT.  REPLACED NUMBER ONE AND TWO ENGINE DRIVEN PUMPS AND HOSES AND HYDRAULIC RESERVOIR PRESSURE MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
